# SDR 95UAL900310

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Engine: Pwa JT9D7R4D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Part number: 7584655
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED EICAS MESSAGE NR 2 ENGINE OIL FILTER PER AMIS WRITE UP NR 2926001.  THIS CONDITION OCCURRED AFTER ROLLBACK.  THIS IS AFTER ENGINE START WHEN EGT ROLLS BACK.  THIS COULD HAVE BEEN AFTER OR BEFORE OR DURING PUSH BACK FROM THE GATE. THE OIL FILTER WAS REPLACED ON 12/8/95.  THERE HAVE NOT BEEN ANY FURTHER PROBLEMS IN THIS REGARD SINCE THAT TIME.
